Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 27, NWS Fort Worth, TX

November 4, 200833 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 4, 2008, 3:49 PM CST for 33 counties in Texas. It took effect at Nov 5, 2008, 12:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2008, 3:49 PM CST (21:49 UTC)
In effect from
Nov 5, 2008, 12:00 PM CST
Expired
Nov 5, 2008, 6:00 PM CST
In force
6 hr
Issued by
NWS Fort Worth, TX
All 33 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 042149
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CST TUE NOV 4 2008

...WIND ADVISORY IS IN EFFECT TOMORROW FROM NOON THROUGH 6 PM CST
FOR CENTRAL AND WESTERN PARTS OF NORTH TEXAS...

.STRONG SOUTHERLY WINDS IN RESPONSE TO A DEEPENING LOW PRESSURE
SYSTEM IN THE NORTHERN PLAINS CAN BE EXPECTED WEDNESDAY AFTERNOON.
SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 40
MPH WILL OCCUR DURING THE AFTERNOON HOURS. WINDS WILL BEGIN TO
DIMINISH AFTER SUNSET.


TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-051000-
/O.NEW.KFWD.WI.Y.0027.081105T1800Z-081106T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE
349 PM CST TUE NOV 4 2008

...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY. 

THE WIND ADVISORY IS IN EFFECT FOR AREAS WEST OF A SHERMAN TO
ROCKWALL TO CORSICANA TO ROCKDALE LINE. STRONG SOUTHERLY WINDS IN
RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM IN THE NORTHERN PLAINS
CAN BE EXPECTED WEDNESDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 20 TO 30
MPH WITH GUSTS BETWEEN 35 AND 40 MPH WILL OCCUR DURING THE
AFTERNOON HOURS. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

85/82
3 follow-up statements
000 
WWUS74 KFWD 050937
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CST WED NOV 5 2008

...WIND ADVISORY IS IN EFFECT FROM NOON THROUGH 6 PM CST FOR
CENTRAL AND WESTERN NORTH TEXAS...

.STRONG SOUTHERLY WINDS IN RESPONSE TO A DEEPENING LOW PRESSURE
SYSTEM IN THE NORTHERN PLAINS CAN BE EXPECTED THIS AFTERNOON.
SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL OCCUR.
WINDS WILL DIMINISH AFTER SUNSET.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-051800-
/O.CON.KFWD.WI.Y.0027.081105T1800Z-081106T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE
337 AM CST WED NOV 5 2008

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON...

WIND ADVISORY IS IN EFFECT FOR AREAS WEST OF A SHERMAN TO
ROCKWALL TO CORSICANA TO ROCKDALE LINE. SUSTAINED WIND SPEEDS OF
20 TO 30 MPH WITH GUSTS TO 35 MPH WILL OCCUR TODAY. WINDS WILL
DIMINISH AFTER SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 051753
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1153 AM CST WED NOV 5 2008

...WIND ADVISORY REMAINS IN EFFECT THROUGH 6 PM CST FOR CENTRAL
AND WESTERN NORTH TEXAS...

.A STRONG SURFACE LOW PRESSURE SYSTEM LOCATED IN NORTHERN NEBRASKA
IS CONTRIBUTING TO STRONG SOUTHERLY WINDS TODAY ACROSS NORTH
TEXAS. MOST SITES ACROSS NORTH TEXAS ARE NOW REPORTING SUSTAINED
WINDS BETWEEN 20 TO 30 MPH WITH WINDS GUSTS OF 35 TO 40 MPH.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-060000-
/O.CON.KFWD.WI.Y.0027.081105T1800Z-081106T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE
1153 AM CST WED NOV 5 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

STRONG SOUTHERLY WINDS SUSTAINED AT 20 TO 30 MPH WITH HIGHER GUSTS
UP TO 40 MPH WILL CONTINUE THIS AFTERNOON ACROSS THE WESTERN TWO-
THIRDS OF NORTH TEXAS. WIND SPEEDS ARE EXPECTED TO REDUCE IN SPEED
AFTER SUNSET BUT BREEZY CONDITIONS CAN STILL BE EXPECTED OVERNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

82/JLD
000 
WWUS74 KFWD 052353
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CST WED NOV 5 2008

...WIND ADVISORY FOR PARTS OF NORTH TEXAS TO EXPIRE AT 6 PM
CST...

.A DRY-LINE SURFACE TROUGH AND COLD FRONT WILL CONTINUE TO
MOVE ACROSS NORTHWEST TEXAS AND OKLAHOMA THIS EVENING...BEFORE
ENTERING NORTH TEXAS BETWEEN MIDNIGHT AND SUNRISE THURSDAY
MORNING. AS A RESULT...THE PRESSURE GRADIENT SHOULD SLIGHTLY RELAX
WITH SOUTHERLY WIND SPEEDS DECREASING TO BELOW WIND ADVISORY
CRITERIA.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-060100-
/O.EXP.KFWD.WI.Y.0027.000000T0000Z-081106T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE
553 PM CST WED NOV 5 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

SOUTH AND SOUTHWEST WINDS WILL DIMINISH A LITTLE DURING THE
EVENING HOURS INTO THE 15 TO 20 MPH RANGE...WITH OCCASIONAL GUSTS
OVER 25 MPH. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 6 PM CST. 

$$

05/

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 4, 11:39 AM CST, 4 hours 10 minutes earlier.

Area forecast discussion, Nov 4, 11:39 AM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 AM CST TUE NOV 4 2008

.AVIATION UPDATE...
GUSTY WINDS AND OCCASIONAL BROKEN STRATO-CUMULUS CEILINGS WILL
CONTINUE THROUGH THE DAY...WITH BROKEN CONDITIONS BECOMING
SCATTERED.
26

.UPDATE...
STRONG AND GUSTY SOUTHERLY WINDS ARE ALREADY DEVELOPING ACROSS
NORTH TEXAS THIS MORNING BUT WIND SPEEDS ARE BELOW WIND ADVISORY
CRITERIA. EXPECT STRONG WINDS TO CONTINUE THOUGH THE AFTERNOON AND
INTO TONIGHT. BASED ON CURRENT TEMPERATURE TRENDS AND STRONG
SOUTHERLY WINDS...DID INCREASE TEMPERATURES A DEGREE OR TWO IN
SEVERAL LOCATIONS. HOWEVER...DECREASED TEMPERATURES A DEGREE OR
TWO IN THE NORTHEAST. THIS UPDATE WILL BRING HIGH TEMPERATURES
TODAY TO VALUES ALMOST IDENTICAL TO YESTERDAY/S HIGH TEMPERATURES.
OTHER CHANGES WERE TO UPDATE GRIDS BASED ON CURRENT TRENDS. KEPT
10 PERCENT POPS IN THE FAR SOUTH BUT REMOVED WORDING OF ISOLATED
SHOWERS AS MOST OF THE SHOWER ACTIVITY THIS MORNING HAS BEEN
DISSIPATING WHEN IT REACHES THE CWA BORDER.

82/JLD

&&

.AVIATION...
12Z TAFS
STRATUS JUST TO THE SOUTHWEST OF KACT MAY SNEAK ACROSS THE
TERMINAL BETWEEN 12 AND 15Z. OTHERWISE VFR CONDITIONS WILL
CONTINUE TODAY. SOUTH TO SOUTHEAST WINDS WILL RANGE FROM 15 TO 25
KNOTS. MVFR/IFR CIGS WILL DEVELOP AROUND 08Z WED AND SHOULD
AFFECT ALL TAF SITES DURING THE PREDAWN TO LATE MORNING HOURS.

SCHULTZ

&&

.PREV UPDATE...
.UPDATE...
A QUICK UPDATE TO THE GRIDS TO MENTION ISOLATED SHOWERS IN THE FAR
SOUTHERN COUNTIES. STREAMER SHOWERS ARE MOVING NORTH THROUGH
CENTRAL TEXAS AND MODELS ARE SUPPORTIVE OF SOME OF THESE LIGHT
SHOWERS MOVING INTO NORTH TEXAS.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 339 AM CST TUE NOV 4 2008/
THE UPPER LEVEL LOW THAT MOVED INTO THE WEST COAST YESTERDAY
EVENING WILL MOVE EAST ACROSS THE ROCKIES AND INTO THE NORTHERN
PLAINS BY LATE WEDNESDAY. AS THIS SYSTEM MOVES EAST...A LEE SIDE
TROUGH WILL DEEPEN...RESULTING IN INCREASING SOUTHERLY WINDS
DURING THE NEXT 36 HOURS. HAVE KEPT WINDS MAINLY IN THE 15 TO 25
MPH RANGE TODAY...BUT WE WILL PROBABLY BE REACH WIND ADVISORY
CATEGORY WEDNESDAY. WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS
ACROSS THE NORTH WEDNESDAY AFTERNOON. A COLD FRONT IS EXPECTED TO
MOVE INTO THE NORTHWESTERN PART OF NORTH TEXAS WEDNESDAY
EVENING...AND THROUGH THE SOUTHEAST THURSDAY MORNING. WE WILL SEE
A CHANCE OF SHOWERS AND THUNDERSTORMS AREAWIDE WITH THIS
FRONT....AND SOME STRONG TO SEVERE THUNDERSTORM WILL BE
POSSIBLE...ESPECIALLY EAST OF I-35. THE RAIN WILL END FROM WEST TO
EAST THURSDAY MORNING. DRY WEATHER IS THEN EXPECTED THROUGH SUNDAY
MORNING. RAIN CHANCES WILL RETURN SUNDAY AFTERNOON AND CONTINUE
THROUGH MONDAY NIGHT. 58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  66  84  58  75 /   5   5  10  30  10
WACO, TX              79  65  86  62  76 /   5   5  10  30  20
PARIS, TX             75  60  80  59  74 /   5   5  10  50  30
DENTON, TX            78  66  84  53  73 /   5   5  20  30  10
MCKINNEY, TX          77  62  82  55  74 /   5   5  20  40  20
DALLAS, TX            80  65  82  59  74 /   5   5  10  30  20
TERRELL, TX           80  63  83  62  74 /   5   5  10  30  20
CORSICANA, TX         79  63  83  62  75 /   5   5  10  30  20
TEMPLE, TX            80  65  84  63  76 /  10   5  10  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

26/82
Hazardous weather outlook, Nov 4, 3:46 AM CST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
346 AM CST TUE NOV 4 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
346 AM CST TUE NOV 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY SOUTH WINDS WILL OCCUR ACROSS NORTH TEXAS ON WEDNESDAY.
EXPECT SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON THROUGH
THURSDAY. ISOLATED SEVERE STORMS ARE POSSIBLE.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCHULTZ

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.